# SDR UALA2013053003763

- Difficulty date: May 30, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 70,896 hours, 10,169 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

R4 DOOR EXIT COVER FELL OFF ON TAKE OFF. BROKEN CLIP. REPLACED LENS AND BASE ASSEMBLIES IAW AMM, OPS CHECKED GOOD.
